Advertisement

Reactions Weekly

, Volume 1770, Issue 1, pp 47–47 | Cite as

Antineoplastics

Secondary B-acute lymphoblastic leukaemia, sepsis and fatal multiorgan failure: case report
Case report
  • 41 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A man in his 20s [age at the time of reaction onset not stated] developed secondary B-acute lymphoblastic leukaemia (B-ALL) following treatment with daunorubicin, etoposide and ifosfamide, and sepsis and fatal multiorgan failure following treatment with vincristine, navitoclax, venetoclax, dexamethasone and asparaginase for B-ALL [routes, dosages and times to reactions onsets not stated; not all outcomes stated].

The man presented with fever in 2009 (at the age of 18 years). At presentation, investigation revealed B-ALL. He had been diagnosed with hepatoblastoma at the age of 2 years, and had received multiple chemotherapeutic agents. Subsequently, he developed lung metastasis, which was managed with unspecified platinum-based chemotherapy, radiation, autologous stem cell...

Reference

  1. Li N, et al. Relapsed B-acute lymphoblastic leukemia with aberrant myeloperoxidase expression following CAR T-cell therapy: A diagnostic challenge. American Journal of Hematology 94: 1049-1051, No. 9, Jan 2019. Available from: URL: https://doi.org/10.1002/ajh.25478 - USA

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations